# SDR FDEA201205171829

- Difficulty date: May 17, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83262
- Condition: Corroded
- Location: Bs 1340-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD CREASE BEAM CORRODED BS 1340-1380.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-60-13, FIG 101, DETAIL VIII.  R & R CREASEBEAM, BS 1290-1405, RT, IAW SRM 51-40-02, AND DWG 146N8326.  MAJOR REPAIR.
